# SDR DALA2017112008260

- Difficulty date: November 18, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 75,673 hours, 9,976 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LEAKING AT SEAT 21A. FOUND LEFT FORWARD OVERWING EXIT STEP SUPPORT CABLE HANGING OUT 6 INCHES.  REPLACED AND SECURED.
